# SDR UPS08M53097

- Difficulty date: August 10, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 43,994 hours, 8,475 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Left Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LEFT WING FIXED L/E RIB XFS 1024 CRACKED ON AFT SIDE BETWEEN FASTENERS.  REMOVED, FABRICATED, AND INSTALLED RIB IAW MD-11 SRM 51-33-01 AND DWG ARB2920.
